# SDR AALA20150414007

- Difficulty date: April 7, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 67,456 hours, 10,699 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ODOR & SMOKE WITH AN OILY ODOR REPORTED IN CABIN.  R2 LAVATORY SMOKE DETECTOR ACTIVATED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACCOMPLISHED CABIN ODOR CARD 05-96-70, OPENED & INSPECTED ENGINES, PERFORMED PACK BURNS, INSPECTED RECIRCULATION, OPERATED BOTH PACKS USING APU IAW FIM 21-00-21-301.  OPERATED BOTH ENGS AT 80% N2, INSPECTED BLEED AIR DUCTS & ENG 8TH STAGE DUCTING FOR EVIDENCE OF OIL & PERFORMED 2R SMOKE DETECTOR TEST WITH NO FAULTS FOUND.
